MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 2F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 2F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-2020
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Implant Pain (4561)
Date of Event 08/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2023-01669, 1038671-2025-00083 multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01669, 1038671-2025-00083 d10 concomitants: (b)(6) 02-010-03-0220 - logic cr femoral cem, left sz 2 (b)(6) 02-012-47-2009 - logic cr tib insert std, sz 2, 9mm (b)(6) 200-02-35 - three peg patella 35mm.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, fracture, patellar loosening, and/or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6)2018.Approximately 3 years and 4 months after the initial procedure the patient had a left knee revision on (b)(6) 2021.Patient experienced prosthesis wear, fracture, patellar loosening, scar tissue, synovitis, implant pain, osteolysis and failure of implant.There is no other patient demographic or medical history available.Per the revision operative report, ¿the patellar component was loose,¿ and ¿the tibial polyethylene was worn posteriorly and was fractured posteriorly.¿ additionally, there was noted to be ¿wear of the superior posterior aspect of the tibial tray from contact with the femoral component.¿ this indicates that metal-on-metal prosthesis wear was present.It should also be noted that the surgeon ¿felt a revision was necessary to remove all of the osteolysis,¿ and stated that the femoral and tibial components ¿likely would loosen with the amount of osteolysis present.¿ based on this statement, it does not appear that the implants were currently loose, however it does indicate that osteolysis was a substantial reason for revision.The patient was taken to the recovery room in stable condition.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 2F / 2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key21080414
Report Number1038671-2025-00085
Device Sequence Number8386167
Product Code JWH
UDI-Device Identifier10885862003904
UDI-Public10885862003904
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-45-2020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date01/06/2025
Date Device Manufactured03/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexFemale